Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aralen

Aralen

Hi
When I take this, it gives me a stomache ache base of tummy about 20-30 mins later.
That's not a stated side effect in the info leaflet.
Does anyone else get this and should I make my consultant aware?

A MyLupusTeam Member said:

Hydroxychloroquinine

posted almost 5 years ago
A MyLupusTeam Member said:

Yes ! Sabrina ( there isn't any date of this posting so I don't know how old ) but if you don't know. Diet (bad) causes most things and (good) diet helps most things. No meat except wild clean fish (no farm sustainly raised), no milk products, lots of vegetables, some fruit, some nuts. No GMO products, Whole grains but no gluten if you are having stomach issues, and usually have to not buy anything that comes pre-packaged ready to eat. Sorry if you already knew this stuff. There is some more But just look up a Whole Food Diet. Hope this helps. Bye !!-

posted 9 months ago
A MyLupusTeam Member said:

I was taking hydroxychloroquinine for a year and after several prior surgeries on back and knee then had a partial replacement of right knee my knee went back out and the doctor said the rest of my knee completely deteriorated within 7 months, then both thumb joints. So I figured why continue taking the meds if my joints are still actively deteriorating?? Last Tuesday my recent blood work indicated I also have connective tissue disease, so now I'm confused I thought it was the SLE Lupus that is crippling me. I just want to get better but really don't care for the steroid treatment. Has anyone reduced progression or pain through diet??

posted over 4 years ago
A MyLupusTeam Member said:

I was put on Hydroxychloroquinine by a Dr at Vanderbilt. I took it for a month or so but I had so many side effects from it I stopped taking it. My Dr had vanderbilt talked to my opthamalogist before he prescribed it because I was already having a lot of problems with my eyes due to diabetes but he said it would be ok we would just watch it closely but it made my pain worse, gave me sores in my nose and mouth and just made me feel more tired so I just take it take by day. I have good days and bad days and try to make the best of the good ones.

posted almost 5 years ago
A MyLupusTeam Member said:

Take what?

posted over 5 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in